# SDR CA000222016

- Difficulty date: February 13, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,500 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

(CAN) CAPT SIDE WINDOW SHATTERED DURING FLIGHT. EMERG DECLARED. WINDOW REPLACED.
